O. Azenhas and E. Marques de Sa: Matrix realizations of Littlewood — Richardson Sequences, Lin. Multilin. Alg. 27 (1990), 229–242.
I. Cohberg and M.A. Kaashoek: Unsolved problems in matrix and operator theory, II. Partial multiplicities for products, Integral Equations Operator Theory 2 (1979), 116–120.
T. Klein: The multiplication of Schur-functions and extensions ofp-modules, J. London Math. Soc. 43 (1968), 280–284.
T. Klein: The Hall polynomial, J. Algebra 12 (1969), 61–78.
D.E. Littlewood and A.R. Richardson: Group characters and algebra, Phil. Trans. Roy. Soc. A 233 (1934), 99–141.
L. Rodman and M. Schaps: On the partial multiplicities of a product of two matrix polynomials, Integral Equations Operator Theory 2 (1979), 565–599.
E.I. Sigal: Partial multiplicities of a product of operator fuctions, Mat. Issled. 8 (4) (1973),65–79 [Russian].
G.Ph.A. Thijsse: Rules for the partial multiplicities of the product of holomorphic matrix functions. Integral Equations Operator Theory 3 (1980), 515–528.
G.Ph.A. Thijsse: Partial multiplicities of products of holomorphic matrix functions, Habilitationschrift Universität Dortmund, Dortmund 1984, Report nr. 294, Wiskundig Seminarium, Vrije Universiteit, Amsterdam, 1985 (revised version).
G.Ph.A. Thijsse: Symmetry properties of and reduction principles for divisibility relations between the invariant factors of products of holomorphic matrix functions. Report nr. 9016/B, Econometrisch Instituut, Erasmus Universiteit Rotterdam, 1990.
G.Ph.A. Thijsse: Symmetry properties of and reduction principles for divisibility relations between the invariant factors of products of holomorphic matrix functions. Preprint 1990.
R.C. Thompson: An inequality for invariant factors, Proc. Amer. Math. Soc., 86 (1982), 9–11.
R.C. Thompson: Smith invariants of a product of integral matrices, Contemporary Mathematics, AMS, 47 (1985), 401–434.
R.C. Thompson: Divisibility relations satisfied by the invariant factors of a matrix product, Operator Theory: Advances and Applications 40 (1989), 471–491.
I. Zaballa: Inequalitities for the Weyr Characteristic of Modules, Algebra Lineal y aplicaciones, Universidad del Pais Vasco, 1984, 432–442.
I. Zaballa: Increasing and decreasing Littlewood-Richardson sequences and Duality, Preprint, 1992.